# SDR SWIA201642439

- Difficulty date: July 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 34,228 hours, 20,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L BETWEEN BS 295 - 310 HAS CORROSION.   REMOVED AND REPLACED IAW SRM.
